# SDR ORJA9918

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Rows 1-9
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT PHOENIX IN ROWS 1 THROUGH 9 EMERGENCY LIGHTING WAS INOPERABLE, NEEDS TROUBLESHOT AND REPAIRED.  TROUBLESHOT SYSTEM, FOUND LOW VOLTAGE ON EMERGENCY BATTERY PACK.  CHARGED SYSTEM PER MM 33-53-00.  OPS CHECK GOOD PER MM 33-53-00.  (M)
